# SDR BUFA9720

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915BV
- Make and model: Doug DC-8-61
- Aircraft serial: 45981
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 5294332
- Condition: Leaking
- Location: Nr 4 Engine
- Component: Pwa, 5294332
- Stage of operation: NR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

FLT 0X0701 - TPP-GAS - NR 4 ENGINE HAD LOSS OF OIL PRESSURE AND QUANTITY, WIND MILL OK PRESSURE WAS 20 PSI.  REMOVED AND REPLACED NR 4 ENGINE HEAT OIL COOLER.  RUN ENGINE, OPS CHECK GOOD.  LEAK CHECK GOOD IAW MM72-00.  (M)
